# SDR SWAA2022080426368

- Difficulty date: July 6, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,194 hours, 35,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SIDEWALL PANEL 231YHW EXIT LIGHT COVER ASSY AT PASSENGER CABIN (1 EA) 2022-354900 / [01] REPLACED SIDEWALL PANEL 231YHW EXIT LIGHT COVER ASSY AT PASSENGER CABIN (1 EA) I.A.W B737-700 AMM 33-51-01-960-802 ;TEST OF THE NEW LAMP IS OK;[02] REPLACED SIDEWALL PANEL 231YHW EXIT LIGHT COVER ASSY AT PASSENGER CABIN (1 EA) I.A.W B737-700 AMM 33-51-01-960-802 ;TEST OF THE NEW LAMP IS OK
